DOI 10.1016/s0196-0644(05)82473-4
Acute psychosis after amantadine overdose.
Аннотация
Amantadine is an antiviral agent that is also used in the treatment of parkinsonism and neuroleptic-induced extrapyramidal symptoms. Toxic effects of amantadine relate primarily to the central nervous system and range from mild symptoms to disorientation and hallucinations. Anti-cholinergic agents may exacerbate these effects. We report a case of unsuspected amantadine overdose in a previously healthy 35-year-old woman who presented with acute psychosis manifested by delirium and visual hallucinations. Concomitant use of diphenhydramine contributed to the clinical presentation. Amantadine toxicity should be considered in the differential diagnosis of altered mental status in patients known to be taking the drug or with conditions commonly treated with amantadine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.